EconPapers    
Economics at your fingertips  
 

The Core of Economies with Asymmetric Information: An Axiomatic Approach

Darin Lee and Oscar Volij ()

Economic theory and game theory from Oscar Volij

Abstract: We propose two generalizations of the Davis-Maschler reduced game property to economies with asymmetric information and apply them in the characterization of two solution concepts. One is Wilson's (1978) Coarse Core and the other is a subsolution of it which we call the Coarse+ Core.

Keywords: Asymmetric information; core; reduced game property; consistency. (search for similar items in EconPapers)
JEL-codes: C71 D82 (search for similar items in EconPapers)
Date: 1997-11-20
References: Add references at CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed

Published in Journal of Mathematical Economics 38, 43-63, (2000).

Downloads: (external link)
http://volij.co.il/publications/papers/asymm.pdf (application/pdf)

Related works:
Journal Article: The core of economies with asymmetric information: an axiomatic approach (2002) Downloads
Working Paper: The Core of Economies with Asymmetric Information: An Axiomatic Approach (2000)
Working Paper: The Core of Economies with Asymmetric Information: An Axiomatic Approach (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:nid:ovolij:005

Ordering information: This working paper can be ordered from
http://volij.co.il/addr.html

Access Statistics for this paper

More papers in Economic theory and game theory from Oscar Volij Oscar Volij, Department of Economics, Ben-Gurion University, Beer-Sheva 84105, Israel.
Bibliographic data for series maintained by Oscar Volij ().

 
Page updated 2019-11-13
Handle: RePEc:nid:ovolij:005